# SDR FDEA201111184964

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 41,528 hours, 31,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF DETECTED A BURNING ODOR WHICH DECREASED BUT PERSISTED. NO VISIBLE SMOKE OR FIRE INDICATIONS.  DONNED MASKS AND RETURNED TO AIRPORT.  RAN ALL 3 ENGINES IAW JRH AT BOTH GROUND AND APPROACH IDLE.  ISOLATED EACH PACK WITH EACH ENGINE AT BOTH POWER SETTINGS.  NOTICED NO ODD OR FOUL ODORS OR ANY SIGN OF SMOKE.   CHECKED ACM OIL LEVELS FOUND OK.  PERFORMED EXTENDED HIGH POWER RUN WITH GENERATORS AT FULL LOAD AND RAN PACKS AT VARIOUS TEMP SETTINGS.  NO SMOKE OR ODORS.
